I’ve been called dizzy many times in my life, but had rarely felt the disorientating sensation before myasthenia. Since I started taking medication, particularly the immunosuppressants, I’ve felt that light headed sensation every now and again.
Usually it happens when I stand up too quickly or if it’s really hot. When I first started noticing it, I thought I wasn’t drinking enough water or getting enough sleep. While both of those are still be true from time to time, it has happened too often to be about just those things. Typing dizziness and myasthenia into google, a couple of pages about vertigo came up linked with mestinon so it’s worth bringing up with my consultant next month.
At this time, it feels like a relatively harmless side effect of my medication but I want to make sure there’s nothing underlying it. When it happens, I have to steady myself on whatever is nearest (for instance a phone box….spot the tenuous photo link) for a second to stop what feels like an oncoming blackout.
If you have had a similar experience or have any more knowledge about what can cause the dizziness, please comment below.